Alert archive / Utah / Red Flag Warnings in 2006
Red Flag Warning 20, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this red flag warning at Jul 11, 2006, 2:30 PM MDT. It took effect at Jul 12, 2006, 8:50 AM MDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 11, 2006, 2:30 PM MDT (20:30 UTC)
- In effect from
- Jul 12, 2006, 8:50 AM MDT
- Expired
- Jul 12, 2006, 9:00 PM MDT
- In force
- 12 hr
- Issued by
- NWS Salt Lake City, UT
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KSLC 112030 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 230 PM MDT TUE JUL 11 2006 UTZ420-426-121200- /O.NEW.KSLC.FW.W.0020.060712T1900Z-060713T0300Z/ GREAT SALT LAKE DESERT AND MOUNTAINS- WASATCH MOUNTAINS NORTH OF I80- 230 PM MDT TUE JUL 11 2006 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 9 PM MDT WEDNESDAY FOR GUSTY SOUTHWEST WINDS AND LOW RELATIVE HUMIDITY AS WELL AS A HAINES INDEX OF 6 FOR THE GREAT SALT LAKE DESERT AND MOUNTAINS AND THE WASATCH MOUNTAINS NORTH OF INTERSTATE 80. THIS WARNING INCLUDES FIRE WEATHER ZONES 420 AND 426... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 9 PM MDT WEDNESDAY. SOUTHWEST WINDS 15-25 MPH WITH GUSTS AROUND 30-35 MPH ARE EXPECTED TO DEVELOP ON WEDNESDAY AFTERNOON AND EVENING ACROSS NORTHWESTERN UTAH AND IN THE NORTHERN WASATCH MOUNTAINS. THESE WINDS WILL COMBINE WITH RELATIVE HUMIDITIES FALLING BELOW 15 PERCENT AND A HIGH HAINES INDEX TO CREATE HAZARDOUS FIRE WEATHER CONDITIONS. IN ADDITION...ISOLATED DRY THUNDERSTORMS ARE EXPECTED IN THE AREAS EAST OF I-15 WEDNESDAY AFTERNOON. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ BRENCHLEY
4 follow-up statements
000 WWUS85 KSLC 120947 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 347 AM MDT WED JUL 12 2006 UTZ420-426-121915- /O.CON.KSLC.FW.W.0020.060712T1900Z-060713T0300Z/ GREAT SALT LAKE DESERT AND MOUNTAINS- WASATCH MOUNTAINS NORTH OF I80- 347 AM MDT WED JUL 12 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING FOR GUSTY SOUTH WINDS AND LOW RELATIVE HUMIDITY AS WELL AS A HAINES INDEX OF 6 FOR THE GREAT SALT LAKE DESERT AND MOUNTAINS AND THE WASATCH MOUNTAINS NORTH OF I-80. THIS WARNING INCLUDES FIRE WEATHER ZONES 420 AND 426... A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING. SOUTHWEST WINDS 15-25 MPH WITH GUSTS AROUND 30-35 MPH ARE EXPECTED TO DEVELOP THIS AFTERNOON AND CONTINUE INTO THIS EVENING ACROSS NORTHWESTERN UTAH AND IN THE NORTHERN WASATCH MOUNTAINS. THESE WINDS WILL COMBINE WITH RELATIVE HUMIDITIES FALLING BELOW 15 PERCENT AND A HIGH HAINES INDEX TO CREATE HAZARDOUS FIRE WEATHER CONDITIONS. IN ADDITION...ISOLATED DRY THUNDERSTORMS ARE EXPECTED IN THE AREAS EAST OF I-15 THIS AFTERNOON. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$
000 WWUS85 KSLC 121450 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 850 AM MDT WED JUL 12 2006 UTZ434-435-437-439-440-122200- /O.EXA.KSLC.FW.W.0020.060712T1900Z-060713T0300Z/ WEST CENTRAL DESERTS AND MOUNTAINS- SOUTHWEST DESERTS AND MOUNTAINS- SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-UTAHS DIXIE AND ZION CANYON- SOUTH CENTRAL UTAH- 850 AM MDT WED JUL 12 2006 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING FOR GUSTY SOUTHWEST WINDS AND LOW RELATIVE HUMIDITY FOR WEST CENTRAL AND SOUTHERN UTAH. THIS WARNING INCLUDES FIRE WEATHER ZONES 434 435 437 439 AND 440 ... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING. SOUTHWEST WINDS 15-25 MPH WITH GUSTS OF 30-35 MPH ARE EXPECTED TO DEVELOP THIS AFTERNOON AND CONTINUE INTO THIS EVENING ACROSS WESTERN AND SOUTHERN UTAH. THESE WINDS WILL COMBINE WITH RELATIVE HUMIDITIES FALLING BELOW 15 PERCENT TO CREATE HAZARDOUS FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ UTZ420-426-122200- /O.CON.KSLC.FW.W.0020.060712T1900Z-060713T0300Z/ GREAT SALT LAKE DESERT AND MOUNTAINS- WASATCH MOUNTAINS NORTH OF I80- 850 AM MDT WED JUL 12 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING FOR GUSTY SOUTHWEST WINDS AND LOW RELATIVE HUMIDITY AS WELL AS A HAINES INDEX OF 6 FOR THE GREAT SALT LAKE DESERT AND MOUNTAINS AND THE WASATCH MOUNTAINS NORTH OF I-80. THIS WARNING INCLUDES FIRE WEATHER ZONES 420 AND 426... A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING. SOUTHWEST WINDS 15-25 MPH WITH GUSTS OF 30-35 MPH ARE EXPECTED TO DEVELOP THIS AFTERNOON AND CONTINUE INTO THIS EVENING ACROSS NORTHWESTERN UTAH AND IN THE NORTHERN WASATCH MOUNTAINS. THESE WINDS WILL COMBINE WITH RELATIVE HUMIDITIES FALLING BELOW 15 PERCENT AND A HIGH HAINES INDEX TO CREATE HAZARDOUS FIRE WEATHER CONDITIONS. IN ADDITION...ISOLATED DRY THUNDERSTORMS ARE EXPECTED TO DEVELOP IN NORTHERN UTAH LATE THIS AFTERNOON AND EVENING. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$
000 WWUS85 KSLC 122025 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 225 PM MDT WED JUL 12 2006 UTZ423-424-130300- /O.EXA.KSLC.FW.W.0020.000000T0000Z-060713T0300Z/ SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- 225 PM MDT WED JUL 12 2006 ...RED FLAG WARNING IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR THE SALT LAKE AND TOOELE VALLEYS AND THE SOUTHERN WASATCH FRONT FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY AS WELL AS A HAINES INDEX OF 6. THIS RED FLAG WARNING INCLUDES FIRE WEATHER ZONES 423 AND 424... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING. SOUTHWEST WINDS 15-25 MPH WITH GUSTS OF 30-35 MPH ARE EXPECTED TO CONTINUE THIS AFTERNOON AND EVENING ACROSS THE SALT LAKE AND TOOELE VALLEYS AND THE SOUTHERN WASATCH FRONT. THESE WINDS ARE COMBINING WITH RELATIVE HUMIDITY VALUES BELOW 15 PERCENT AND A HIGH HAINES INDEX TO CREATE HAZARDOUS FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ UTZ420-426-434-435-437-439-440-130300- /O.CON.KSLC.FW.W.0020.000000T0000Z-060713T0300Z/ GREAT SALT LAKE DESERT AND MOUNTAINS- WASATCH MOUNTAINS NORTH OF I80- WEST CENTRAL DESERTS AND MOUNTAINS- SOUTHWEST DESERTS AND MOUNTAINS- SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-UTAHS DIXIE AND ZION CANYON- SOUTH CENTRAL UTAH- 225 PM MDT WED JUL 12 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR WESTERN AND SOUTHERN UTAH AND THE NORTHERN WASATCH MOUNTAINS NORTH OF I-80 FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY. THIS WARNING INCLUDES FIRE WEATHER ZONES 420 426 434 435 437 439 AND 440... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. SOUTHWEST WINDS 20-25 MPH WITH GUSTS OF 35-45 MPH ARE EXPECTED TO CONTINUE THIS AFTERNOON AND EVENING ACROSS WESTERN AND SOUTHERN UTAH AND IN THE NORTHERN WASATCH MOUNTAINS. THESE WINDS COMBINED WITH RELATIVE HUMIDITIES BELOW 15 PERCENT AND A HIGH HAINES INDEX ARE CREATING HAZARDOUS FIRE WEATHER CONDITIONS. THE SOUTHWEST WINDS WILL SHIFT TO WEST-NORTHWEST IN NORTHERN UTAH DURING THE EARLY EVENING AS A WEAK FRONT MOVES BY. IN ADDITION...ISOLATED DRY THUNDERSTORMS ARE POSSIBLE IN EXTREME NORTHERN UTAH LATE THIS AFTERNOON AND EVENING. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$
000 WWUS85 KSLC 130259 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 859 PM MDT WED JUL 12 2006 UTZ420-423-424-426-434-435-437-439-440-130400- /O.EXP.KSLC.FW.W.0020.000000T0000Z-060713T0300Z/ GREAT SALT LAKE DESERT AND MOUNTAINS-SALT LAKE AND TOOELE VALLEYS- SOUTHERN WASATCH FRONT-WASATCH MOUNTAINS NORTH OF I80- WEST CENTRAL DESERTS AND MOUNTAINS- SOUTHWEST DESERTS AND MOUNTAINS- SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-UTAHS DIXIE AND ZION CANYON- SOUTH CENTRAL UTAH- 859 PM MDT WED JUL 12 2006 ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING. VERY LOW HUMIDITIES WILL CONTINUE THIS EVENING WITH SLOW RECOVERY OVERNIGHT...HOWEVER WINDS WILL DECREASE SIGNIFICANTLY DURING THE REST OF THE EVENING. HUMIDITIES WILL INCREASE FASTER OVER THE NORTHERN VALLEYS AS A WEAK BOUNDARY SHIFTS ACROSS THE GREAT SALT LAKE. AN ISOLATED DRY LIGHTNING STRIKE IS POSSIBLE THIS EVENING OVER THE FAR NORTHERN WASATCH RANGE AND THE BEAR RIVER VALLEY. $$ AOT
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this red flag warning went out at Jul 11, 2:20 PM MDT, 10 minutes earlier.
Area forecast discussion, Jul 11, 2:20 PM MDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
220 PM MDT TUE JUL 11 2006
.SYNOPSIS...WEAK DISTURBANCES WILL CONTINUE TO MOVE ACROSS THE REGION
TONIGHT THROUGH WEDNESDAY. THE AIRMASS WILL BEGIN TO DRY OUT
WEDNESDAY WITH A WARMING TREND THROUGH THE END OF THE WEEK.
&&
.DISCUSSION...MOIST CONVECTION FIRED OVER THE UINTA MOUNTAINS ABOUT
11 AM AND HAS INCREASED REGIONWIDE SINCE...WHILE THE UINTAS AND
SOUTHWEST WYOMING HAVE NUMEROUS STORMS THIS HOUR. CIRCULATION ON
WATER VAPOR OVER THE CASTLE COUNTRY AND ANOTHER MOVING UP CENTRAL
UTAH AND EXTENDS ACROSS THE WEST DESERTS TO NORTHEAST NEVADA. VERY
HEAVY RAIN AGAIN WITH A FEW CELLS ALREADY NEAR PANGUITCH AND UP THE
SPINE OF THE WASATCH PLATEAU AND NEVADA LINE. STRONG CELLS HAVE
FORMED IN THE NORTHWEST DESERTS AND ARE BECOMING ORGANIZED NEAR THE
NEVADA LINE. ACTIVITY WILL INCREASE OVER NORTHWEST AND NORTHEAST
AREAS INCLUDING THE GSL AS MID LEVEL DISTURBANCE CONTINUES TO DRIFT
NORTHEAST...WITH ERRATIC STEERING FLOW ALOFT. SO FAR...JUST EAST OF
THE WASATCH CREST HAS BEEN ACTIVE AND MOUNTAINS SOUTH OF PAYSON TO
ACROSS THE STANSBURYS. ISOLATED CELLS HAVE ALSO DEVELOPED SOUTH OF
ZION PARK AND MOVED RIGHT OVER SPRINGDALE...SOUTH OF APPARENT
SYNOPTIC LIFT ON THE WATER VAPOR BUT STILL PRECIPITABLE WATER VALUES
NEAR 1 INCH COVER SOUTHERN NEVADA AND WESTERN ARIZONA UNDER GENERAL
SUBSIDENCE ALOFT.
NEXT FEW HOURS THE THREAT FOR FLASH FLOODING CELLS WITH SOME HAIL
WILL INCREASE OVER SOUTHERN AND CENTRAL UTAH...MAINLY TRAINING
ECHOES IN WESTERLY FLOW IN GOOD CAPE ENVIRONMENT. THE NORTHWEST
DESERTS WILL SEE STRONG WIND GUSTS DUE TO INVERTED V PROFILES WITH
RELATIVELY DRY LOW LEVELS...BUT ALSO A HEAVY RAIN AND HAIL THREAT.
ACTIVITY SHOULD CONSOLIDATE AND MOVE INTO THE WASATCH FRONT THIS
AFTERNOON AS THE ENTIRE WAVE LIFTS NORTHWARD.
CONVECTION WILL CONTINUE INTO THE EVENING IN THE SOUTH AND CENTRAL
AREAS DUE TO THE HOT AIR MASS AND OUTFLOW BOUNDARIES...AND LONGEST
OVER NORTHWEST UTAH WHERE A SECONDARY WAVE WITHIN SOUTHWEST FLOW
ALOFT IS PROGGED BY THE NAM-WRF AND LOCAL WRF-NMM TO MOVE ACROSS THE
NORTHWEST DESERTS OVERNIGHT...KEEPING SCATTERED THUNDERSTORMS AND
CLOUD COVER IN THE NORTH AFTER MIDNIGHT. FLOW ALOFT INCREASES
SIGNIFICANTLY THIS EVENING OVER NORTHERN UTAH. SO THE WASATCH FRONT
WILL LIKELY HAVE A BREAK IN THE EVENING WITH SUBSIDENCE BEHIND FIRST
MAIN UPPER LEVEL DISTURBANCE AND THEN ANOTHER CHANCE LATER TONIGHT.
BEHIND THIS SECONDARY WAVE DRIER AIR BEGINS TO WORK INTO WESTERN
UTAH ON WEDNESDAY. HOWEVER WITH THE PACIFIC NORTHWEST MEAN UPPER
TROUGH LIFTING ACROSS IDAHO A TAIL OF VORTICITY SLIDES ACROSS UTAH
LATE WEDNESDAY MORNING AND IN THE AFTERNOON. ENOUGH MOISTURE WITH
STEEP LAPSE RATES IN MEAN SOUTHWEST FLOW ALOFT WILL GENERATE
SCATTERED CONVECTION...MAINLY I-15 CORRIDOR AND EAST WEDNESDAY
AFTERNOON. THIS ACTIVITY WILL BE FASTER MOVING.
DRY AND WARMING OF AIR MASS CONTINUES ON THURSDAY. OVERNIGHT LOWS
WILL BE COLDER IN DESERTS AND MOUNTAIN VALLEYS BUT AFTERNOON HIGHS
WILL BE ON THE CLIMB. 12Z NAM-WRF CONTINUES TO DEPICT MOISTURE
REMAINING OVER SOUTHERN UTAH WITH A WEAK SHORT WAVE TROUGH TRACKING
INTO THIS REGION...WHILE GFS HAS MOISTURE JUST SOUTH OF THE BORDER
IN ARIZONA. WILL COMPROMISE AND LEAVE LOW CHANCES IN THE SOUTH
THURSDAY AND FRIDAY AS SUBTLE CHANGES IN THE FLOW AND STEEP LAPSE
RATES WILL SUPPORT SOME CONVECTION. WEAK DISTURBANCES IN THE
SOUTHWEST FLOW POSSIBLE THURSDAY NIGHT INTO FRIDAY. 700 MB TEMPS
WARM TO 17-18C OVER UTAH WITH ADDITIONAL WARMING ON FRIDAY BOOSTING
AIR MASS TO 18-19C. MARGINAL MOISTURE REMAINS OR SPREADS OVER
EASTERN AND SOUTHERN UTAH FOR FRIDAY AFTERNOON CONVECTION. FIRST
100F TEMPS LATE IN THE WEEK FOR SOME NORTHERN VALLEYS SPOTS. BROAD
UPPER RIDGE LIFTS OVER THE GREAT BASIN AND BACK TO THE WEST COAST
FOR THE WEEKEND...FOR VERY HOT TEMPERATURES AND ONLY ISOLATED
CONVECTION. LOCATION OF THE RIDGE CENTER AND ANTICYCLONIC FLOW OVER
UTAH...SOUTHEAST FLOW OVER SOUTHERN UTAH AND SOUTHWEST FLOW OVER
NORTHERN UTAH...WOULD PREVENT SIGNIFICANT MONSOON SURGE INITIALLY
UNTIL NEXT WEEK. HOT AIR MASS PROGGED BY ECMWF...GFS AND UKMET TO
PERSIST UNTIL AT LEAST MONDAY WITH 597-DM RIDGE ANCHORED OVER THE
COLORADO AND UTAH BORDER. THIS SUPPORTS 110+ FOR DIXIE AND 100+ FOR
SLC. INCREASED CONVECTION CHANCES FROM SOUTH TO NORTH THIS WEEKEND
INTO NEXT WEEK.
&&
.AVIATION...WINDS ARE EXPECTED TO STAY OUT OF SOUTH TODAY. LATEST
TDWR IMAGERY INDICATE LAKE BREEZE IS STRUGGLING TO MAKE KSLC. WEST
RUNWAY MAY HAVE LAKE BREEZE AS OF THE CURRENT TIME. IF LAKE BREEZE
ESTABLISHES...IT SHOULD BE SHORT-LIVED AS STORM OUTFLOWS SHOULD PUSH
IT BACK OUT. FLOW IS STILL FAVORABLE FOR SHOWERS TO AFFECT KSLC FROM
THE OQUIRRH MOUNTAINS. THE BEST CHANCE FOR THUNDERSTORMS APPEARS TO
BE WITHIN THE 21Z TO 23Z TIMEFRAME BUT THIS WINDOW COULD BE FALL AS
LATE AS 02Z BEFORE THE UPPER-LEVEL DISTURBANCE MOVES OVER THE AREA.
&&
.FIRE WEATHER...MARGINAL RED FLAG CONDITIONS THIS AFTERNOON IN THE
WESTERN DESERTS DUE TO HUMIDITIES IN THE TEENS AND WIND GUSTS.
HOWEVER NUMEROUS THUNDERSTORMS OVER THE REGION WITH WETTING
RAIN...MOVING WEST TO EAST...SLOWEST IN THE NORTHERN AREAS. DRYING
AIR MASS ON WEDNESDAY WILL WARRANT A RED FLAG WARNING FOR THE
NORTHWEST DESERTS AND NORTHERN WASATCH RANGE/VALLEYS. THERE WILL
ALSO BE ISOLATED DRY LIGHTNING FROM FASTER MOVING STORMS WEDNESDAY
AFTERNOON. IN ADDITION...INCREASED SOUTHWEST FLOW OVER WEST CENTRAL
AND SOUTHWESTERN UTAH AND DRIER AIR MASS/LOWER HUMIDITIES WILL LEAD
TO INCREASING FIRE WEATHER CONDITIONS THERE WEDNESDAY AFTERNOON. HOT
TEMPERATURES AND LOW HUMIDITIES WILL PREVAIL THURSDAY THROUGH SUNDAY
WITH ISOLATED CONVECTION...MOSTLY DRY. WINDS WILL BE GENERALLY LIGHT
AND DIURNALLY DRIVEN LATE THIS WEEK.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...RED FLAG WARNING WEDNESDAY 1 PM TO 9 PM FOR FIRE ZONES 420
AND 426
WY...NONE.
&&
TARDY
FIRE...BRENCHLEY
AVIATION...HALLHazardous weather outlook, Jul 11, 12:25 PM MDT, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1225 PM MDT TUE JUL 11 2006 UTZ001>021-WYZ021-121200- CACHE VALLEY/UTAH PORTION-CASTLE COUNTRY- CENTRAL AND SOUTHWEST MOUNTAINS- GLEN CANYON RECREATION AREA/LAKE POWELL- GREAT SALT LAKE DESERT AND MOUNTAINS-HENRY MOUNTAINS- NORTHERN WASATCH FRONT-SALT LAKE AND TOOELE VALLEYS-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-SOUTH CENTRAL UTAH-SOUTHERN WASATCH FRONT- SOUTHWEST UTAH-SOUTHWEST WYOMING-UTAHS DIXIE AND ZION NATIONAL PARK- WASATCH MOUNTAIN VALLEYS-WASATCH MOUNTAINS I-80 NORTH- WASATCH MOUNTAINS SOUTH OF I-80-WASATCH PLATEAU/BOOK CLIFFS- WEST CENTRAL UTAH-WESTERN UINTA BASIN-WESTERN UINTA MOUNTAINS- 1225 PM MDT TUE JUL 11 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO-THIRDS OF UTAH AND EXTREME SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP AGAIN TODAY AND THIS EVENING OVER MUCH OF THE AREA...INCLUDING THE VALLEYS. SOME OF THESE STORMS COULD PRODUCE LOCALLY HEAVY RAIN...GUSTY WINDS AND SMALL HAIL. THUNDERSTORMS ACROSS THE WESTERN DESERTS THIS AFTERNOON AND EVENING MAY ALSO PRODUCE STRONG SOUTHERLY WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A DRYING TREND WITH GRADUALLY RISING TEMPERATURES IS EXPECTED WEDNESDAY THROUGH THURSDAY. LOWER HUMIDITY...INCREASING AFTERNOON WINDS AND ISOLATED DRY LIGHTNING WILL INCREASE THE FIRE RISK WEDNESDAY. WINDS WILL BE LIGHTER THURSDAY. MOISTURE WILL BEGIN TO RETURN TO THE SOUTH AND EAST FRIDAY BUT ANY THUNDERSTORMS THAT DEVELOP WILL STILL BE ON THE DRY SIDE. TEMPERATURES WILL GET VERY HOT OVER THE NORTHERN VALLEYS THIS WEEKEND WITH AFTERNOON HIGHS AROUND THE CENTURY MARK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT ANY SIGNIFICANT WEATHER ACCORDING TO STANDARD OPERATING PROCEDURES. AOT
In the hours before
Local storm report, Jul 11, 2:30 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
230 PM MDT TUE JUL 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HEAVY RAIN 3 E WELLINGTON 39.54N 110.68W
07/10/2006 M0.77 INCH CARBON UT OFFICIAL NWS OBS
PRECIPITATION FELL IN ONE HOUR.
0630 PM FLASH FLOOD CAPITOL REEF NP 38.28N 111.20W
07/10/2006 WAYNE UT PARK/FOREST SRVC
BURR TRAIL AT BASE OF SWAP CANYON
&&
ATARDYThe office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 6:00 PM MDT | Flash Flood Warning | SLC | Garfield, Kane | 6 hr |
| Jul 11, 4:01 PM MDT | Severe Thunderstorm Warning | SLC | Salt Lake | 44 min |
| Jul 11, 4:46 PM MDT | Severe Thunderstorm Warning | SLC | Davis, Salt Lake | 22 min |
Nearby
Red Flag Warnings in Utah, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.